# SDR SWAA2025072984620

- Difficulty date: June 23, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOORBEAM LOCATED BS 294.5 AND RBL 52 FWD GALLEY AND LAV.   PERFORMED PERMANENT REPAIR CAT A; FLOOR BEAM LOCATED BS 294.5; BTW RBL 20 TO RBL 60 IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16.
